Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 150, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 17, 2015, 3:15 PM CDT for Cooke County, Montague County, Texas. It was in force for 17 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 3:15 PM CDT (20:15 UTC)
- Expired
- Jun 18, 2015, 8:15 AM CDT
- In force
- 17 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Montague County, TX
The radar
The Altus AFB radar (KFDR), 133 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:30 PM CDT | FLASH FLOOD | Bowie, TX | NUMEROUS ROADS WITH WATER COVERING THEIR SURFACES IN THE CITY OF BOWIE. A FEW ROADS CLOSED NORTH OF THE CITY AS WELL. |
| Jun 17, 5:45 PM CDT | FLASH FLOOD | Montague, TX | NUMEROUS ROADS ACROSS MONTAGUE COUNTY IMPASSABLE DUE TO FLOOD WATERS. |
| Jun 17, 9:30 PM CDT | HEAVY RAIN 12.5 | Montague, TX | COUNTY EMERGENCY MANAGEMENT REPORTED THAT A RESIDENT OF MONTAGUE MEASURED 12.5 INCHES OF RAIN TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
902
WGUS54 KFWD 172015
FFWFWD
TXC097-337-172315-
/O.NEW.KFWD.FF.W.0150.150617T2015Z-150617T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 311 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT RAINFALL RATES OF JUST OVER ONE INCH PER HOUR WAS
OCCURRING...ESPECIALLY ACROSS PORTIONS OF MONTAGUE COUNTY. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
BAIN6 follow-up statements
291
WGUS74 KFWD 172142
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT WED JUN 17 2015
TXC097-337-172315-
/O.CON.KFWD.FF.W.0150.000000T0000Z-150617T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
442 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
MONTAGUE AND SOUTHWESTERN COOKE COUNTIES...
AT 438 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN AND
NEAR THE CITY OF BOWIE. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN
OVER THE LAST THREE HOURS. FLOODING OF STREETS IN THE CITY OF BOWIE
HAS BEEN REPORTED WITH NUMEROUS FLOODED ROADS ACROSS MONTAGUE AND
WESTERN PORTIONS OF COOKE COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT THREE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
BAIN994
WGUS54 KFWD 172300
FFWFWD
TXC097-337-180315-
/O.EXT.KFWD.FF.W.0150.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 556 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS ROADS
ACROSS MONTAGUE COUNTY WERE IMPASSABLE DUE TO FLOOD WATERS. TWO TO
THREE INCHES OF RAIN HAVE FALLEN OVER THE PAST SEVERAL HOURS...AND
WITH RAINFALL RATES OF AROUND ONE INCH AN HOUR
EXPECTED...ADDITIONAL FLASH FLOODING WILL CONTINUE. THIS IS A
DANGEROUS SITUATION...MONTAGUE COUNTY LAW ENFORCEMENT STRONGLY
DISCOURAGES ANY UNNECESSARY TRAVEL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. AS THE SUN SETS... REMEMBER TO BE
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
BAIN108
WGUS74 KFWD 180049
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT WED JUN 17 2015
TXC097-337-180315-
/O.CON.KFWD.FF.W.0150.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
749 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
WEDNESDAY FOR MONTAGUE AND SOUTHWESTERN COOKE COUNTIES...
AT 742 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN WAS FALLING OVER THE AREA. 9.15 INCHES OF RAIN WAS
MEASURED IN NOCONA OVER THE PAST 24 HOURS. NUMEROUS ROADS ACROSS
MONTAGUE COUNTY ARE IMPASSABLE DUE TO WATER THAT IS AT LEAST A FEW
FEET DEEP FLOWING OVER COUNTY ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. ALSO...DO NOT WALK IN...OR ALLOW CHILDREN
TO PLAY IN...FLOODED AREAS. EVEN IF WATER DOES NOT APPEAR TO BE
MOVING AT THE SURFACE...WATER MAY BE FLOWING NEAR THE GROUND AND CAN
EASILY SWEEP PEOPLE AWAY.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
CAVANAUGH852
WGUS74 KFWD 180230
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CDT WED JUN 17 2015
TXC097-337-180315-
/O.CON.KFWD.FF.W.0150.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
930 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
WEDNESDAY FOR MONTAGUE AND SOUTHWESTERN COOKE COUNTIES...
AT 921 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING OF
NUMEROUS COUNTY ROADS ACROSS MONTAGUE COUNTY. MONTAGUE COUNTY
EMERGENCY MANAGEMENT ALSO RELAYED A REPORT OF A RESIDENT THAT
MEASURED 12.5 INCHES OF RAIN IN THE CITY OF MONTAGUE TODAY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU LIVE NEAR A CREEK OR STREAM IN MONTAGUE COUNTY...BE PREPARED
TO SEEK HIGHER GROUND ON SHORT NOTICE. AREAS NEAR CREEKS AND STREAMS
WILL MAY EXPERIENCE EXTREMELY RAPID RISES AS FLOOD WATERS ARE
PROCESSED.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
CAVANAUGH095
WGUS54 KFWD 180301
FFWFWD
TXC097-337-180715-
/O.EXT.KFWD.FF.W.0150.000000T0000Z-150618T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 215 AM CDT
* AT 956 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT NUMEROUS
ROADWAYS WERE FLOODED ACROSS MUCH OF MONTAGUE COUNTY. SEVERAL OF
THESE ROADS WERE IMPASSABLE DUE TO HIGH WATER. ADDITIONAL LIGHT TO
MODERATE RAIN WILL CONTINUE TO FALL OVER THE NEXT SEVERAL HOURS.
THIS WILL LIKELY RESULT IN CONTINUED FLOODING OVER MUCH OF
MONTAGUE COUNTY. IN ADDITION...FLOODING DUE TO QUICKLY RISING
CREEKS AND STREAMS WILL OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
BAIN093
WGUS54 KFWD 180446
FFWFWD
TXC097-337-181315-
/O.EXT.KFWD.FF.W.0150.000000T0000Z-150618T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 AM CDT THURSDAY
* AT 1145 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS
ROADS WERE CLOSED DUE TO FLOOD WATERS ACROSS PORTIONS OF MONTAGUE
COUNTY. THESE ROADS INCLUDE...BUT ARE NOT LIMITED TO HIGHWAY 175
AND HIGHWAY 59 NEAR THE BOWIE AND NOCONA. ADDITIONAL LIGHT TO
MODERATE RAIN MAY CONTINUE THROUGH THE EARLY MORNING HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG...SUNSET AND
STONEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3389 9745
3383 9746 3382 9743 3382 9738 3343 9738
3344 9798 3389 9798 3385 9785 3388 9780
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 1:24 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 17, 1:24 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 124 PM CDT WED JUN 17 2015 .AVIATION... FOR THE 18Z TAFS...THE IMPACTS OF THE REMNANTS OF TROPICAL STORM BILL IS THE PRIMARY FORECAST CONCERN OVER THE NEXT 12 TO 24 HOURS. THE CENTER OF THE REMNANTS OF BILL WAS LOCATED NEAR THE TARRANT/PARKER/JOHNSON COUNTY BORDERS AS OF 1 PM. TO THE EAST OF THIS CIRCULATION...PERSISTENT LIGHT RAIN WITH SOME MODERATE RAIN SHOWERS MIXED IN WERE MOVING OVER ALL DFW AREA TAF SITES. THE SMALL RAIN DROP SIZE WAS HOLDING VISIBILITIES DOWN TO 2 MILES OR BELOW DESPITE RELATIVELY LOW RAINFALL RATES ACROSS THE DFW AREA. IFR VISIBILITIES WILL LIKELY CONTINUE UNTIL AT LEAST 21Z. RADAR AND SATELLITE OBSERVATIONS SHOWED SOME DRIER AIR MIXING INTO THE REMNANTS OF BILL FROM THE SOUTHWEST. IF SOME OF THIS DRIER AIR CAN WORK IN OVER THE DFW AREA THIS AFTERNOON...CONDITIONS SHOULD IMPROVE TO MVFR. WINDS ARE EXPECTED TO REMAIN RELATIVELY STRONG AND SUSTAINED AT AROUND 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH THROUGH SUNSET. DRIER AIR WORKING IN MAY ALSO ALLOW FOR A COUPLE OF HOURS OF HEATING. BECAUSE THERE IS NO CAP IN PLACE...ANY HEATING MAY CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OR INTENSIFY. KEPT A MENTION OF VICINITY SHOWERS IN THE TAFS THROUGH THIS EVENING DUE TO THE POTENTIAL FOR THIS REDEVELOPMENT. THINK THE COVERAGE WILL REMAIN SCATTERED IN NATURE ONCE THE REMNANTS OF BILL MOVE NORTH OF THE DFW AREA. WITH BILL ALREADY WELL NORTH OF WACO, ONLY SCATTERED SHOWERS OR THUNDERSTORMS ARE EXPECTED OVER THE NEXT 24 HOURS ACROSS CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS MAY DEVELOP ONCE AGAIN TOMORROW DURING THE PEAK HEATING HOURS OF THE DAY...HOWEVER CONFIDENCE IN THE EXACT TIMING AND COVERAGE OF STORMS ACROSS THE REGION TOMORROW REMAINS TOO LOW TO PLACE A MENTION OF THUNDERSTORMS AT THE END OF THE DFW 30 HOUR TAF. CAVANAUGH && .PREV DISCUSSION... /ISSUED 1130 AM CDT WED JUN 17 2015/ TD BILL CONTINUES TO DUMP CONSIDERABLE RAINFALL OVER ITS NORTHWEST TO NORTHEAST PERIPHERY AND IN A BAND THAT PINWHEELS EAST AND SOUTHEAST FROM THE CENTRAL RED RIVER. OBS SITES IN THESE AREAS ARE REPORTING A GENERAL 1/4 TO 1/2 INCH AN HOUR RAINFALL RATES...BUT RADAR SHOWS SOME AREAS MAY BE RECEIVING AROUND ONE INCH AN HOUR. CURRENT RADAR STORM TOTAL PRECIPITATION SHOWS A GENERAL 2 TO 3 INCH RAINFALL ALONG THE I-35 CORRIDOR FROM WACO TO FORT WORTH AND DECATUR...BUT EMBEDDED ARE SOME 4 PLUS INCH AMOUNTS. 11 AM SURFACE WINDS INDICATE TD BILL WAS LOCATED OVER SOMERVELL COUNTY WHILE THE KFWS RADAR SHOWS THE ECHO CIRCULATION OVER WEST- CENTRAL JOHNSON COUNTY. BILL WILL CONTINUE TO MOVE NORTH AT 15 MPH THIS AFTERNOON AND SHOULD BE MOVING INTO SOUTHERN MONTAGUE COUNTY AT 7 PM AND INTO SOUTHERN OKLAHOMA BY MIDNIGHT. ADDITIONAL DEVELOPMENT OF CONVECTION...BOTH SCATTERED AND A FEEDER-BAND...IS EXPECTED DURING THE AFTERNOON HOURS. ADJUSTED POPS DOWNWARD OVER THE SOUTHWEST AND SOUTH WHERE LESS ACTIVITY IS EXPECTED. ALSO...THE WIND ADVISORY WILL CONTINUE AS IS FOR THE AFTERNOON AS HIGHER MOMENTUM WIND ALOFT CONTINUES TO BE TRANSPORTED TO THE SURFACE. MUCH OF THE METROPLEX HAS SEEN PEAK WINDS IN THE 32 TO 37 MPH /28 TO 32 KNOTS/ RANGE THIS MORNING. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 87 74 91 74 / 70 60 30 30 10 WACO, TX 74 87 74 91 73 / 70 60 30 20 10 PARIS, TX 72 83 72 88 73 / 90 80 50 40 10 DENTON, TX 72 87 73 91 74 / 90 60 40 30 10 MCKINNEY, TX 73 85 73 89 74 / 90 70 40 30 10 DALLAS, TX 73 87 74 91 75 / 80 70 30 30 10 TERRELL, TX 74 86 73 90 74 / 90 70 40 30 10 CORSICANA, TX 74 86 73 90 74 / 80 70 40 30 10 TEMPLE, TX 73 86 73 90 73 / 70 60 30 20 10 MINERAL WELLS, TX 70 88 72 91 72 / 50 40 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107- 117>123-133>135-145>148-159>161. &&
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT WED JUN 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 415 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH THROUGH THE REGION TODAY PRODUCING HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS MAY PRODUCE SOME FLASH FLOODING THROUGH THIS EVENING. REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE EXPECTED TO BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THURSDAY INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. DUNN
In the hours before
Local storm report, Jun 17, 1:50 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD CHICO 33.30N 97.82W
06/17/2015 WISE TX EMERGENCY MNGR
SEVERAL ROADS CLOSED AND NUMEROUS TRAFFIC ACCIDENTS
ACROSS THE COUNTYLocal storm report, Jun 17, 2:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD SPRINGTOWN 32.97N 97.68W
06/17/2015 PARKER TX FIRE DEPT/RESCUE
NUMEROUS ROADS CLOSED, MAINLY ACROSS THE NORTHERN PART
OF THE COUNTY.Special weather statement, Jun 17, 3:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CDT WED JUN 17 2015 TXZ158-160-174-172045- BELL TX-MILAM TX-FALLS TX- 301 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FALLS... SOUTHEASTERN BELL AND NORTHWESTERN MILAM COUNTIES UNTIL 345 PM CDT... AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROGERS...OR 11 MILES SOUTH OF TEMPLE...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMERON...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS AND BUCKHOLTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3083 9735 3100 9740 3114 9698 3088 9690 TIME...MOT...LOC 2000Z 255DEG 17KT 3094 9730 30
Local storm report, Jun 17, 3:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD PARADISE 33.15N 97.65W
06/17/2015 WISE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS WISE COUNTY...ESPECIALLY
NEAR CHICO AND PARADISE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 23 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 34 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Milam | 61 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Limestone | 62 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jun 17, 1:41 AM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| Jun 17, 4:09 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 17, 7:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Jun 17, 8:05 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 8:36 AM CDT | Wind Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 22 more | 18 hr |
| Jun 17, 8:43 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Jun 17, 9:05 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 9:12 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jun 17, 9:35 AM CDT | Areal Flood Advisory | FWD | Wise | 3 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 10 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Wise | 60 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Collin | 53 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Denton | 9 days |
| Jun 17, 10:16 AM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Jun 17, 10:21 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Somervell | 3 hr |
| Jun 17, 11:04 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 11:46 AM CDT | Areal Flood Advisory | FWD | Parker | 119 min |
| Jun 17, 11:58 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Jun 17, 12:30 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Jun 17, 1:03 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 1:19 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 17, 2:00 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 3:01 PM CDT | Special Weather Statement | FWD | Milam | 44 min |
| Jun 17, 3:43 PM CDT | Special Weather Statement | FWD | Navarro | 47 min |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Cooke | 24 hr |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Denton | 41 hr |
| Jun 17, 3:48 PM CDT | Tornado Warning | FWD | Navarro | 27 min |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 4:08 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| Jun 17, 4:16 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Jun 17, 4:17 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 17, 4:33 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Jun 17, 4:53 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| Jun 17, 4:59 PM CDT | Special Weather Statement | FWD | Navarro, Van Zandt | 61 min |
| Jun 17, 5:37 PM CDT | Areal Flood Advisory | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 3 hr |
| Jun 17, 5:57 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Jun 17, 6:04 PM CDT | River Flood Warning | FWD | Parker | 43 hr |
| Jun 17, 6:12 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Jun 17, 6:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 17, 6:50 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 17, 6:58 PM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.